this week ive had swollen throat no pain just feels like i cant breathe properly, dizziness, cant eat swollow or drink much burning throat and swollen tongue the hospital have given me a course of antibiotics and steriods but think ive had an allergic reaction to exforge ive now stopped taking it for two days how long before thw syptoms stop
Hi jojo, it sounds like you are having a very serious allergic reaction, please, get yourself to an ER asap!! Do NOT muck about with this, you may be in grave danger, go to your local Urgent Care or ER right now!!
P.S. Please, let us know how you are doing when you get home? You may be allergic to the antibiotic or the steroids as well, this is nothing to be cavalier about.
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 1 answer
I have burning mouth syndrome with no relief, have seen doctors, seems they dont have a clue, relief
Posted 13 Jan 2014 • 2 answers
Posted 23 Aug 2015 • 1 answer
Posted 20 Feb 2016 • 0 answers
Burning Mouth Syndrome - I have BMS per my G.I. doctor. I have burning lips, tongue and throat. Also
Posted 13 Aug 2016 • 4 answers